RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 12, Pages 3–10 (Mi ivm1135)  

This article is cited in 3 scientific papers (total in 3 papers)

Measure of quasistability in the metric $l_1$ of a vector combinatorial problem with a parametric optimality principle

V. A. Emelichev, K. G. Kuz'min

Belarusian State University

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:12, 1–8

Bibliographic databases:
UDC: 519.112
Received: 09.02.2005

Citation: V. A. Emelichev, K. G. Kuz'min, “Measure of quasistability in the metric $l_1$ of a vector combinatorial problem with a parametric optimality principle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 12, 3–10; Russian Math. (Iz. VUZ), 49:12 (2005), 1–8

Citation in format AMSBIB
\Bibitem{EmeKuz05}
\by V.~A.~Emelichev, K.~G.~Kuz'min
\paper Measure of quasistability in the metric $l_1$ of a~vector combinatorial problem with a~parametric optimality principle
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 12
\pages 3--10
\mathnet{http://mi.mathnet.ru/ivm1135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2229092}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 12
\pages 1--8


Linking options:
  • http://mi.mathnet.ru/eng/ivm1135
  • http://mi.mathnet.ru/eng/ivm/y2005/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir A. Emelichev, Andrey A. Platonov, “Measure of quasistability of a vector integer linear programming problem with generalized principle of optimality in the Helder metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 58–67  mathnet  mathscinet  zmath
    2. Vladimir A. Emelichev, Evgeny E. Gurevsky, Andrey A. Platonov, “On stability and quasi-stability radii for a vector combinatorial problem with a parametric optimality principle”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, no. 2, 55–61  mathnet  mathscinet  zmath
    3. V. A. Emelichev, A. V. Karpuk, K. G. Kuz'min, “On a measure of quasistability of a certain vector linearly combinatorial Boolean problem”, Russian Math. (Iz. VUZ), 54:5 (2010), 6–14  mathnet  crossref  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:214
    Full text:48
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020